# SDR NACA2024051400001

- Difficulty date: May 14, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,178 hours, 20,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Ground Damage
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT WINGLET DAMAGED, STRUCK AIRCRAFT ON THE GROUND. REMOVED LH WINGLET PER NAC EA 767-57-000046. INSTALLED LEFT HAND WINGLET IAW B767 AMM 57-31-03
